Translator Disclaimer
October 2020 Infinitely many periodic solutions for fourth-order impulsive differential equation with oscillatory nonlinear term
Suiming Shang, Yue Yue, Zhanbing Bai
Rocky Mountain J. Math. 50(5): 1833-1851 (October 2020). DOI: 10.1216/rmj.2020.50.1833

Abstract

We studied boundary value problem of fourth-order impulsive differential equations involving oscillatory nonlinear term. Infinitely many nonnegative, distinct, classical solutions are obtained by using minimum value theory. Moreover, the proof that the weak solution is the classic solution is supplemented.

Citation

Download Citation

Suiming Shang. Yue Yue. Zhanbing Bai. "Infinitely many periodic solutions for fourth-order impulsive differential equation with oscillatory nonlinear term." Rocky Mountain J. Math. 50 (5) 1833 - 1851, October 2020. https://doi.org/10.1216/rmj.2020.50.1833

Information

Received: 26 November 2019; Revised: 26 February 2020; Accepted: 26 February 2020; Published: October 2020
First available in Project Euclid: 5 November 2020

zbMATH: 07274840
MathSciNet: MR4170692
Digital Object Identifier: 10.1216/rmj.2020.50.1833

Subjects:
Primary: 34B15, 34B37

Rights: Copyright © 2020 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
19 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.50 • No. 5 • October 2020
Back to Top